Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Birmingham, AL

February 28, 2011Cherokee County, Etowah County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2011, 2:21 PM CST for Cherokee County, Etowah County, Alabama. It was in force for 24 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2011, 2:21 PM CST (20:21 UTC)
Expired
Feb 28, 2011, 2:45 PM CST
In force
24 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Cherokee County, AL, Etowah County, AL

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 2:21 PM CSTTSTM WND DMGSardis City, ALTREES WERE BLOWN DOWN.
Feb 28, 2:25 PM CSTTSTM WND DMG10 N Gadsden, ALTREES DOWN AT DUCK SPRINGS ELEMENTARY.
Feb 28, 2:25 PM CSTTSTM WND DMG2 Wsw Tabor Road, ALTREES DOWN AND TIN BLOWN OFF ROOF.
Feb 28, 2:30 PM CSTTSTM WND DMG2 Wsw Tabor Road, ALROOF OFF BARN ON BLACKWELL ROAD.
Feb 28, 2:30 PM CSTTSTM WND DMGMountainboro, ALTREES DOWN
Feb 28, 2:35 PM CSTTSTM WND DMGS Leesburg, ALBARN COLLAPSE OFF COUNTY ROAD 7 WITH POSSIBLE INJURIES.
Feb 28, 2:40 PM CSTTSTM WND DMGCentre, ALTREES WERE BLOWN DOWN IN CENTRE.
Feb 28, 2:55 PM CSTTSTM WND DMG10 E Centre, ALMETAL FLAGPOLE SNAPPED IN HALF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 12:29 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WUUS54 KBMX 282021
SVRBMX
ALC019-055-282045-
/O.NEW.KBMX.SV.W.0022.110228T2021Z-110228T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  NORTHERN ETOWAH COUNTY IN NORTHEAST ALABAMA...

* UNTIL 245 PM CST

* AT 221 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SARDIS
  CITY...OR 6 MILES SOUTHEAST OF BOAZ...AND MOVING EAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTRE...CEDAR BLUFF...ANDERSON...TABOR ROAD...SLACKLAND...CHEROKEE
  ROCK VILLAGE...LEESBURG AND SAND ROCK.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3402 8540 3406 8627 3420 8614 3421 8585
      3424 8585 3425 8582 3427 8581 3427 8578
      3429 8575 3434 8547
TIME...MOT...LOC 2021Z 268DEG 61KT 3414 8603

$$

19
1 follow-up statement
233 
WWUS54 KBMX 282039
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CST MON FEB 28 2011

ALC019-055-282045-
/O.CON.KBMX.SV.W.0022.000000T0000Z-110228T2045Z/
ETOWAH AL-CHEROKEE AL-
239 PM CST MON FEB 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHEROKEE AND NORTHEASTERN ETOWAH COUNTIES UNTIL 245 PM CST...

AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF JACKSONVILLE...MOVING EAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
  CEDAR BLUFF...WEISS LAKE...MOSHAT...GAYLESVILLE...ELLISVILLE...
  HOWELLS CROSSROADS...WATERHOUSE AND FULLERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3402 8540 3408 8591 3421 8585 3424 8585
      3425 8582 3427 8581 3427 8578 3429 8575
      3434 8547
TIME...MOT...LOC 2039Z 268DEG 61KT 3389 8566

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:52 AM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Feb 28, 11:52 AM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 AM CST MON FEB 28 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

MAIN CHANGE TO THE FORECAST IS TO DELAY ONSET OF STRONGER
CONVECTION SHIFTING TO MAINLY AFTERNOON ACROSS THE AREA AS CLOUD
COVER HAS KEPT PRE LINE STORMS FROM DEVELOPING ALONG WITH MAIN
LINE STILL LAGGING BEHIND IN MISSISSIPPI. LINE IS BEGINNING TO
BECOME A TAD MORE ROBUST AS IT MOVES THROUGH MISSISSIPPI...BUT
STRONGER TO THE NORTHEAST INTO FAR NORTH ALABAMA AND INTO
TENNESSEE. TEMPERATURES VERY WARM TODAY AND TRENDING WELL ABOVE
GUIDANCE. TORNADO WATCH STILL IN EFFECT FOR FAR NORTHWEST 5
COUNTIES IN CWA UNTIL 1PM. UPDATE ALREADY OUT.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

MAIN FORECAST CONCERNS ARE AREAS OF SHRA/TSRA DEVELOPING IN SW AL
MOVING NE...AND LINE OF DEVELOPING STORMS MOVING INTO WESTERN AREAS
OF STATE AT NOON. AS SUCH...HAVE PUT IN TEMPO GROUPS TO ANTICIPATE
STORM ARRIVAL. WIND GUSTS NEAR OR ABOVE 25 KTS WILL OCCUR AHEAD OF
FRONT ON SW WINDS. GENERAL THINKING IS THE THUNDERSTORMS WILL BE
EAST OF TAF SITES AROUND 00Z. AFTER A BRIEF PERIOD OF VFR AFTER
FRONTAL PASSAGE...POST FRONTAL IFR/MVFR CEILINGS WILL OCCUR WITH
CLEARING LATE IN THE TAF PERIOD.

NOTICE...TAF FOR ANB WILL CONTINUE TO HAVE /AMD NOT SKED/ APPENDED
TO THE END...DUE TO COMMUNICATIONS ISSUES. WILL UTILIZE DIAL UP AND
OTHER RESOURCES (SATELLITE...RADAR...ETC) TO TRY TO KEEP UP WITH
OBSERVATIONS THERE.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND
MONITORED FOR ACCURACY.

STEFKOVICH

&&

.PREV DISCUSSION... /ISSUED 1010 AM CST MON FEB 28 2011/

UPDATE...MESOSCALE UPDATE.

DISCUSSION...

AFTER LOOKING AT A BUNCH OF DATA THIS MORNING...WE REMAIN IN A WAIT
AND SEE POSTURE FOR THE POTENTIAL FOR SEVERE STORMS IN CENTRAL
ALABAMA TODAY. CONDITIONS ARE OBVIOUS WARM AND HUMID...AND THERE ARE
BREAKS IN THE CLOUDS ALLOWING TEMPERATURES TO CLIMB THROUGH THE 70S.
CONDITIONS ARE BECOMING MORE UNSTABLE IN PORTIONS OF CENTRAL
ALABAMA...WITH SBCAPES ALREADY IN EXCESS OF 500 J/KG. THATS TWO
NECESSARY INGREDIENTS...MOISTURE AND INSTABILITY.  VARIOUS SHEAR
PARAMETERS ARE ALSO SUFFICIENT TO ORGANIZE ANY STORMS THAT FORM INTO
SEVERE STORMS.

THE MISSING INGREDIENT RIGHT NOW TO ME SEEMS TO BE LIFT...OR MORE
IMPORTANTLY ENOUGH LIFT TO OVERCOME THE LOW LEVEL CAP. SURFACE
MESO-ANALYSIS SHOWED A LOW MOVING ACROSS WESTERN INTO MIDDLE
TN...AND THERE WAS SOME CONVECTION TRAILING FROM THAT INTO NORTH MS
ALONG A SURFACE TROUGH/WIND SHIFT LINE. SO...THE LIFT (PRODUCING
THAT MS CONVECTION) WAS LAGGING THE OTHER PARAMETERS (BEST
MOISTURE...INSTABILITY...AND SHEAR).

SO THE BIG QUESTION THEN BECOMES...WILL THE FORCING CATCH UP TO THE
SHEAR AND INSTABILITY BEFORE THEY MOVE EASTWARD? CURRENT THINKING IS
THAT INSTABILITY SHOULD CONTINUE TO INCREASE ACROSS CENTRAL ALABAMA
INTO AND THROUGH MUCH OF THE AFTERNOON. DEWPOINTS ARE GOING TO BE IN
THE LOWER-MID 60S FOR MUCH/MOST OF THE DAY...AND TEMPS AHEAD OF THE
APPROACHING LINE OF CONVECTION SHOULD CONTINUE TO SLOWLY INCH UP AS
WELL. THE THING TO WATCH WILL BE SHEAR/HELICITY TRENDS OVER THE NEXT
COUPLE OF HOURS. IF LOW LEVEL WINDS VEER AROUND EVEN MORE TO THE
SOUTHWEST...THEN THE SHEAR WOULD BE MORE UNIDIRECTIONAL...LESSENING
THE SUPERCELL DEVELOPMENT POTENTIAL. IF THAT LOW IN TN DEEPENS JUST
A BIT...AND LOW LEVEL WINDS STAY WHERE THEY ARE...THEN WE MAY HAVE
ENOUGH DIRECTIONAL SHEAR TO SUPPORT SUPERCELLS.

THE NEXT 2 HOURS WILL BE TELLING. WE ARE ALSO PLANNING AN 18Z
SOUNDING FLIGHT.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     77  39  65  34  67 / 100  20   0   0   0
ANNISTON    78  41  66  35  68 / 100  30   0   0   0
BIRMINGHAM  79  41  65  39  68 / 100  20   0   0   0
TUSCALOOSA  80  40  67  37  71 / 100  10   0   0   0
CALERA      79  41  66  39  68 / 100  20   0   0   0
AUBURN      79  47  67  41  66 / 100  70   0   0   0
MONTGOMERY  82  46  68  40  69 /  90  50   0   0   0
TROY        82  48  68  38  69 /  80  60   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

08/88/61
Hazardous weather outlook, Feb 28, 12:40 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CST MON FEB 28 2011

ALZ011>015-017>050-011230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1240 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING
TORNADOES...ACROSS CENTRAL ALABAMA TODAY. A LINE OF THUNDERSTORMS
WILL MOVE FROM WEST TO EAST ACROSS THE STATE AND INTENSIFY DURING
THE AFTERNOON. AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE
20 WILL BE AFFECTED THROUGH 5 PM...AND WEST OF INTERSTATE 65 FROM 2
PM THROUGH 7 PM. ANOTHER AREA OF STORMS WILL AFFECT AREAS SOUTH OF
INTERSTATE 20 THROUGH 7 PM. CONDITIONS WILL ALSO BE BREEZY
TODAY...WITH A FEW GUSTS OF 30 TO 40 MPH LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA SATURDAY. SOME OF THESE
STORMS MAY ALSO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED THIS AFTERNOON AND EVENING DUE TO THE THREAT OF SEVERE
STORMS.

In the hours before

Special weather statement, Feb 28, 1:53 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CST MON FEB 28 2011

ALZ017-018-282030-
BLOUNT AL-ETOWAH AL-
153 PM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT AND
NORTHWESTERN ETOWAH COUNTIES UNTIL 230 PM CST...

AT 150 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BROOKSVILLE TO
BLOUNTSVILLE...AND MOVING EAST AT 55 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ROSA...
  SNEAD...
  SUSAN MOORE...
  ALTOONA...
  WALNUT GROVE...

&&

LAT...LON 3411 8630 3420 8618 3421 8609 3421 8588
      3399 8610 3401 8673 3407 8669 3409 8670
      3410 8666 3413 8663 3413 8660 3426 8652
      3427 8645
TIME...MOT...LOC 1953Z 263DEG 47KT 3416 8641 3408 8658

19
Local storm report, Feb 28, 1:58 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             1 NE BLOUNTSVILLE       34.11N 86.56W
02/28/2011  M0.75 INCH       BLOUNT             AL   PUBLIC

            IN THE AREA OF ROCK SPRINGS

&&

KSUMRALL
Special weather statement, Feb 28, 2:19 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CST MON FEB 28 2011

ALZ015-023-024-282100-
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
219 PM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...JEFFERSON
AND NORTHERN TUSCALOOSA COUNTIES UNTIL 300 PM CST...

AT 218 PM CST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SUMITON TO COKER...AND MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NORTHPORT...
  TUSCALOOSA...
  HOLT...
  GARDENDALE...
  FULTONDALE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3336 8782 3361 8747 3361 8742 3365 8742
      3388 8708 3386 8697 3382 8695 3384 8689
      3378 8667 3376 8666 3375 8655 3353 8657
      3326 8700 3316 8784
TIME...MOT...LOC 2019Z 269DEG 53KT 3376 8697 3320 8770

GOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:53 PM CSTSpecial Weather StatementBMXMarshall37 min
Feb 28, 2:11 PM CSTSevere Thunderstorm WarningBMXCherokee34 min
Feb 28, 2:19 PM CSTSpecial Weather StatementBMXJefferson, Tuscaloosa41 min
Feb 28, 2:32 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa43 min
Feb 28, 2:44 PM CSTSevere Thunderstorm WarningBMXCherokee19 min
Feb 28, 2:58 PM CSTTornado WarningBMXBarbour, Bullock, Pike15 min
Feb 28, 2:59 PM CSTSevere Thunderstorm WarningBMXBibb, Shelby61 min
Feb 28, 3:09 PM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega51 min
Feb 28, 3:15 PM CSTSpecial Weather StatementBMXCherokee15 min
Feb 28, 3:39 PM CSTTornado WarningBMXShelby, Talladega36 min
Feb 28, 3:53 PM CSTSevere Thunderstorm WarningBMXCleburne37 min
Feb 28, 4:00 PM CSTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Talladega, Tallapoosa45 min
Feb 28, 4:16 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas44 min
Feb 28, 4:22 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry38 min
Feb 28, 4:43 PM CSTSevere Thunderstorm WarningBMXClay, Randolph17 min
Feb 28, 4:47 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes43 min
Feb 28, 5:11 PM CSTSpecial Weather StatementBMXChambers49 min
Feb 28, 5:15 PM CSTSevere Thunderstorm WarningBMXDallas, Lowndes, Montgomery45 min
Feb 28, 5:29 PM CSTTornado WarningBMXChambers23 min
Feb 28, 5:56 PM CSTSevere Thunderstorm WarningBMXBullock, Montgomery49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.